Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

What is the cause of getting late periods with scanty flow in the first 3 days followed by light brown discharge ?

hello doctor, i was always regular in periods but this time i got my periods 13 days late..but it ended in three days when it normally ends after 5 days..and now from past two days i am getting very light brown discharge its really light coloured blood .what is that.what is the reason behind that.i never saw that type of thing.i am scared wht all happening with me.plz help.
Asked On : Sun, 12 Feb 2012
Answers:  1 Views:  196
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Internal Medicine Specialist 's  Response
Hi please do not worry. I think due to a problem in your hormonal cycle, you did not have complete periods and there is follow up discharge. This can happen sometimes.I would suggest you wait for a few days and only if it does not clear up then see a gynaecologist. And even if it clears up this time and recurs again in the next cycle, you must see your Gynaecologist. Occasionaly there can be problems inside the uterus causing this type of discharge and a sonography will help in the diagnosis.
Answered: Mon, 13 Feb 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor